# SDR 02FDEA00749

- Difficulty date: October 19, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 37,114 hours, 22,181 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AT FL 310 LOWER AFT BODY OVERHEAT LIGHT STARTED TO BLINK THEN STAYED ON UNTIL RED TAB WAS COMPLIED WITH, UPON CLOSING NR 3 BLEED, LIGHT WENT OUT.  CONTINUED FLT.  USING NR 2 BLEED SUPPLYING RIGHT PACK WITH NO FURTHER OVERHEAT INDICATION.  INSPECTED AFT AIRSTAIR AREA DUCTS FOR SECURITY TOOK A/C OUT TO RUN-UP AREA RAN TO 1.80 EPR PERFORMED LEAK CHECK OF BLEED DUCTS NO LEAKS NOTED RAN AT POWER.  NO FAULTS OCCURRED CHECKED HISTORY AND NO HISTORY IN LAST 90 DAYS FOUND SYSTEM TO BE OPERATING NORMAL OK FOR FLIGHT.
